# SDR GTIA2019070703464

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 18,023 hours, 8,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE GREEN LIGHT INDICATION INOP. R&R AFT MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD IAW AMM 25-65-51.
